# SDR REXA2022012700166

- Difficulty date: December 7, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE WALL SEAT RAIL #2 HAS (4) AREAS OF CORROSION FROM FS 485.00-
549.00                                                              "
"REMOVED AND REPLACED R/H SIDE SEAT TRACK F.S. 485.00 TO FS 565+8 IAW
CRJ900 AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07 WVAC   
EMP # "
